Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 16, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Feb 26, 2013, 4:32 AM EST for Franklin County, Liberty County, Wakulla County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2013, 4:32 AM EST (09:32 UTC)
- Expired
- Feb 26, 2013, 5:15 AM EST
- In force
- 43 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Franklin County, FL, Liberty County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 70 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 12:59 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
586
WFUS52 KTAE 260932
TORTAE
FLC037-077-129-261015-
/O.NEW.KTAE.TO.W.0016.130226T0932Z-130226T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 AM EST TUE FEB 26 2013
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
FRANKLIN COUNTY IN FLORIDA...
SOUTHEASTERN LIBERTY COUNTY IN FLORIDA...
SOUTHWESTERN WAKULLA COUNTY IN FLORIDA...
* UNTIL 515 AM EST
* AT 429 AM EST...A DEVELOPING TORNADO HAS BEEN DETECTED BY THE
NATIONAL WEATHER SERVICE 7 MILES NORTHWEST OF EASTPOINT...OR NEAR
HAYS PLACE...MOVING NORTHEAST AT 45 MPH. A WIND GUST TO 77 MPH WAS
MEASURED AT THE APALACHICOLA AIRPORT AT 424 AM EST. SEEK SHELTER
RIGHT NOW!
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARRABELLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! LEAVE MOBILE HOMES AND VEHICLES FOR SAFER STRUCTURES.
MOVE TO A HALLWAY OR CLOSET ON THE LOWEST FLOOR AWAY FROM WINDOWS AND
OUTSIDE WALLS.
&&
LAT...LON 2969 8489 2978 8489 2975 8494 2989 8505
3019 8451 3002 8433 2989 8434 2992 8447
2987 8451 2991 8453 2980 8464 2983 8457
2980 8458 2977 8466 2978 8468 2982 8465
2982 8470 2977 8469 2980 8473
TIME...MOT...LOC 0932Z 239DEG 40KT 2985 8490
$$
42-DVD2 follow-up statements
060
WWUS52 KTAE 260951
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
451 AM EST TUE FEB 26 2013
FLC037-077-129-261015-
/O.CON.KTAE.TO.W.0016.000000T0000Z-130226T1015Z/
LIBERTY FL-WAKULLA FL-FRANKLIN FL-
451 AM EST TUE FEB 26 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM EST FOR
NORTHEASTERN FRANKLIN...SOUTHWESTERN WAKULLA AND SOUTHEASTERN LIBERTY
COUNTIES...
AT 443 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF
MORGAN PLACE...MOVING NORTHEAST AT 45 MPH. A WIND GUST OF 77 MPH WAS
MEASURED AT THE APALACHICOLA AIRPORT AT 424 EST!
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LANARK
VILLAGE...TURKEY POINT...SANBORN...MCINTYRE...CURTIS MILL...SAINT
TERESA...SOPCHOPPY...BUCKHORN...PANACEA-WAKULLA AIRPORT...BALD POINT
AND PANACEA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST TUESDAY MORNING
FOR NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.
&&
LAT...LON 2980 8472 2995 8494 3019 8451 3002 8433
2989 8434 2992 8447 2987 8451 2991 8453
2982 8470
TIME...MOT...LOC 0950Z 239DEG 40KT 2997 8474
$$
42-DVD016
WWUS52 KTAE 261001
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 AM EST TUE FEB 26 2013
FLC037-077-129-261015-
/O.CON.KTAE.TO.W.0016.000000T0000Z-130226T1015Z/
LIBERTY FL-WAKULLA FL-FRANKLIN FL-
501 AM EST TUE FEB 26 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM EST FOR
NORTHEASTERN FRANKLIN...SOUTHWESTERN WAKULLA AND SOUTHEASTERN LIBERTY
COUNTIES...
AT 453 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MORGAN
PLACE...MOVING NORTHEAST AT 45 MPH. THIS STORM HAS A HISTORY OF
PRODUCING AT 77 MPH WIND GUST AT THE APALACHICOLA AIRPORT AT 424 AM
EST!
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TURKEY
POINT...SANBORN...MCINTYRE...CURTIS MILL...SAINT TERESA...
SOPCHOPPY...BUCKHORN...PANACEA-WAKULLA AIRPORT...BALD POINT AND
PANACEA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST TUESDAY MORNING
FOR NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.
&&
LAT...LON 2988 8467 3000 8485 3019 8451 3002 8433
2989 8434 2992 8447 2987 8451 2991 8453
TIME...MOT...LOC 1001Z 239DEG 40KT 3003 8463
$$
42-DVDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Feb 25, 11:24 PM EST, 5 hours 8 minutes earlier.
Area forecast discussion, Feb 25, 11:24 PM EST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1124 PM EST Mon Feb 25 2013
...Significant flood potential to continue through tonight...
...Severe weather threat likely to increase after midnight in
North Florida...
.NEAR TERM [Through Tuesday]...
Very heavy rainfall continues to affect much of the region this
evening. The latest surface analysis shows that the surface
frontal boundary still remains offshore of the Florida Panhandle.
This boundary is providing significant lift for the widespread
heavy rainfall that is occurring across the Florida Panhandle and
into Southern Georgia. But, since this boundary remains offshore, the
threat for severe weather will initially remain quite low.
However, guidance continues to be in good agreement that as the
upper level system starts to pivot northeastward into the Ohio
River valley over the next couple of hours that the attendant
surface low will lift northward, helping to pull the warm front
further north. It is expected that a narrow warm sector will
overspread our inland Florida counties and become established.
This will likely overlap with an increasing kinematic field that
will support organized linear convective structures capable of
producing damaging wind gusts and isolated tornadoes. The threat
is much more conditional further north into Southern Alabama and
Georgia where surface-based instability will be much more
marginal.
To summarize, rain chances are at 100 percent overnight. Primary
concern is flash flooding - but the severe threat will increase
after 06z along the coast.
&&
.SHORT TERM [Tuesday Night Through Wednesday]...
The squall line will be progressing across our FL Big Bend and South
Central GA zones around sunrise and should be completely east of the
area before noon. The Day 2 SPC outlook has these areas in a slight
risk for severe storms and our locally produced guidance supports
this thinking. PoPs will taper from likely east to slight chance
west. After a mild afternoon in the 70s, cooler and drier air will
arrive for Tuesday night through Wednesday night. Look for lows in
the lower to mid 40s Tuesday night and upper 30s to lower 40s the
following night. Daytime highs on Wednesday will be right near
climatology with upper 60s north of a Tallahassee and Valdosta
line and lower 70s to the southeast.
&&
.LONG TERM [Wednesday Night through Monday]...
The long term will bring extended relief from flooding concerns. Dry
conditions will dominate, with upper level troughing. This will
spell a period of below average temperatures through the end of the
week. By the weekend a reinforcing dry cold front will bring the
potential for a light freeze to the Southeast both Saturday and
Sunday nights.
&&
.AVIATION [Through 00z Tuesday]...
A frontal passage will bring rain to our western terminals by
early morning which will move into the eastern part of the CWA by
late afternoon. The front will have associated MVFR vis and CIGS
with it. Behind the front VFR conditions will prevail with
unlimited CIGS and VIS, and winds out of the NW.
&&
.MARINE...
Winds are expected to rapidly increase over the marine area this
evening. It now appears that frequent gusts to gale force will be
possible over the western legs and a gale warning has been issued.
Further east, solid advisory level conditions will develop. Seas
will peak at around 12 ft on Tuesday. Winds will begin to subside
Tuesday night. However, seas offshore will not drop below advisory
criteria until late Wednesday morning. A dry cold front will cross
the waters Friday night returning cautionary to marginal advisory
conditions to the forecast area.
&&
.FIRE WEATHER...
The ground is saturated across most of the Tri-state region from
widespread soaking rains since Friday. A drying trend will begin
on Tuesday behind a cold front but we do not anticipate red flag
conditions to be met at least through the remainder of the week.
However, even if we do meet criteria, we will not be issuing red
flag warnings until we see significant drying of the soils.
&&
.HYDROLOGY...
Rainfall from the last 24 hours was in excess of 3 to 5 inches
across much of the forecast area.
Flash Flooding Potential...
Soils are already saturated across Southeast Alabama, Southwestern
Georgia and into the Florida Panhandle. As a result, flash flood
guidance in these areas remains very low. Generally rainfall rates
above 0.75 in/hr for 2 to 3 hours would be enough to generate flash
flooding across these areas. Flash flood guidance is decreasing
across the Florida Big Bend due to recent rains and if the present
rates continue, more flooding will occur in these areas overnight.
A flash flood watch is now in effect for much of the region through
Tuesday morning for all of the tri-state area except the far
southeastern Florida Big Bend.
River Flooding Potential...
Now that this rainfall from the first storm is into the river
systems, steady rises have been observed at the forecast points with
flows now well above base levels. A few river points are in minor
flood stage still and several are in action stage.
The current QPF forecast for the next 48 hours fed into the river
models are between 2 to 3 inches across the forecast area and this
generates significant rises along many area rivers with several
points crossing into the moderate flood category and one into the
major stage.
The models have been in good agreement so our confidence in
predicting the following crest stages is higher than normal:
**Major Flood Stage**
Choctawhatchee at Bruce *
**Moderate Flood Stage**
Choctawhatchee at Caryville *
Choctawhatchee River at Newton AL
Choctawhatchee River at Geneva *
Shoal River at Mossy Head
Ochlockonee River at Havana
Chipola River at Altha *
Kinchafoonee Creek at Dawson *
Flint River at Bainbridge
Spring Creek at Iron City
Ochlockonee at Concord
Apalachicola River at Blountstown *
**Minor Flood Stage**
Ochlockonee River at Thomasville
Chipola River at Marianna *
Kinchafoonee Creek at Preston
Flint River at Newton GA
Choctawhatchee at Geneva AL *
Ochlockonee River at Bloxham Pea
River at Elba *
Sites marked with a * indicate the forecast flood stage ranks in the
top 10 highest flood stages at a given site based on site history.
For specific crest levels and timing of these crests, please consult
our AHPS page by clicking on Rivers and Lakes on our website. This
can be found at water.weather.gov/ahps2/index.php?wfo=tae
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 61 75 44 69 41 /100 60 10 10 0
Panama City 59 71 48 65 47 /100 30 10 10 0
Dothan 56 71 42 67 40 /100 30 10 10 0
Albany 56 73 42 67 39 /100 60 10 10 0
Valdosta 61 74 45 69 42 / 90 70 10 10 0
Cross City 63 74 47 71 43 / 90 70 10 10 0
Apalachicola 62 72 48 65 48 /100 40 10 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH until 10 AM EST /9 AM CST/ Tuesday for
Calhoun-Central Walton-Coastal Bay-Coastal Franklin-
Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-Inland
Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-Inland
Walton-Jackson-Lafayette-Leon-Liberty-Madison-South
Walton-Washington.
GA...FLASH FLOOD WATCH until 10 AM EST Tuesday for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...FLASH FLOOD WATCH until 9 AM CST Tuesday for Coffee-Dale-
Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 10 AM EST Wednesday for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River Fl out to 20 Nm-Coastal Waters From Ochlockonee
River to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM.
GALE WARNING until 7 PM EST Tuesday for Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...Godsey
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Godsey/Walsh
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...GodseyHazardous weather outlook, Feb 25, 5:28 AM EST, 23 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 528 AM EST MON FEB 25 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-261030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 528 AM EST MON FEB 25 2013 /428 AM CST MON FEB 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ANOTHER STORM SYSTEM WILL MOVE INTO THE REGION TODAY AND PRODUCE MORE HEAVY RAINFALL ACROSS THE REGION. THE FLASH FLOODING POTENTIAL IS HIGH TODAY DUE TO THIS ADDITIONAL RAINFALL. THERE IS ALSO A THREAT FOR SEVERE WEATHER STARTING LATE THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS. DAMAGING WINDS WILL BE THE PRIMARY THREAT THOUGH AN ISOLATED TORNADO IS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ASIDE FROM A BRIEF CHANCE OF A SEVERE STORM WITH THE COLD FRONT TUESDAY MORNING...DRIER CONDITIONS WILL RETURN BY TUESDAY AFTERNOON. A SIGNIFICANT COOL DOWN IS LIKELY BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVELY MONITOR AND REPORT FLOODING IN THEIR AREA AND SEVERE WEATHER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
In the hours before
Local storm report, Feb 26, 12:06 AM EST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1206 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 4 NNE TALLAHASSEE 30.49N 84.25W
02/26/2013 M9.72 INCH LEON FL NWS EMPLOYEE
RETIRED NWS EMPLOYEE REPORTED STORM TOTAL RAINFALL
THROUGH MIDNIGHT OF 9.72 INCHES. RAINFALL MEASUREMENT
BEGAN ON FRIDAY. 4.41 INCHES MEASURED ON MONDAY.
&&
GODSEYLocal storm report, Feb 26, 12:33 AM EST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1233 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM FLOOD CLARKSVILLE 30.44N 85.19W
02/26/2013 CALHOUN FL TRAINED SPOTTER
FOUR MILE CREEK IN CALHOUN COUNTY NE OF CLARKSVILLE IS
OUT OF ITS BANKS AND FLOODING A NEARBY PARK. ADDITIONAL
LOWLAND FLOODING IS IN PROGRESS ACROSS THE COUNTY.
&&
GODSEYLocal storm report, Feb 26, 12:51 AM EST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1251 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD 1 WSW LYNN HAVEN 30.23N 85.67W
02/25/2013 BAY FL BROADCAST MEDIA
WATER AROUND HOMES ON RHODE ISLAND AVENUE IN LYNN HAVEN.
VIA A FACEBOOK PHOTO FROM WJHG-TV.
0130 PM FLOOD 1 E ACREE 31.55N 83.98W
02/25/2013 WORTH GA LAW ENFORCEMENT
WATER FLOODING YARDS AROUND HOMES IN WESTERN WORTH COUNTY
NEAR NORTH COUNTY LINE RD. VIA A FACEBOOK POST FROM WORTH
COUNTY 911.
0300 PM FLOOD 2 ESE PANAMA CITY BEACH 30.20N 85.81W
02/25/2013 BAY FL BROADCAST MEDIA
WATER AROUND THE BUILDINGS OF ARNOLD HIGH SCHOOL. VIA A
SERIES OF FACEBOOK PHOTOS FROM WJHG-TV.
0300 PM FLOOD 2 SSE EUCHEEANNA 30.62N 86.04W
02/25/2013 WALTON FL BROADCAST MEDIA
BRUCE CREEK OVERFLOWING ITS BANKS AND SUBMERGING A BRIDGE
ON MCKINNON BRIDGE ROAD. VIA A SERIES OF FACEBOOK PHOTOS
FROM WJHG-TV.
0700 PM FLOOD CHIPLEY 30.78N 85.54W
02/25/2013 WASHINGTON FL BROADCAST MEDIA
WATER ON WALKWAYS AND ROADS IN A NEIGHBORHOOD NEAR
CHIPLEY. VIA A FACEBOOK PHOTO ON WJHG-TV. A NEWS ARTICLE
FROM THE SAME STATION LISTS 27 SEPERATE ROAD CLOSURES IN
WASHINGTON COUNTY AS OF 6 PM CST.
&&
08-LAMERSLocal storm report, Feb 26, 1:11 AM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
111 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD 3 E NIXON 30.32N 85.40W
02/25/2013 BAY FL PUBLIC
WATER FLOWING OVER ED LEE ROAD IN NORTHERN BAY COUNTY DUE
TO BEAR CREEK OVERFLOWING ITS BANKS. VIA A FACEBOOK POST
TO WMBB-TV.
&&
08-LAMERSLocal storm report, Feb 26, 3:32 AM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM TSTM WND GST 4 SE TYNDALL AFB 30.03N 85.52W
02/26/2013 M53 MPH BAY FL OTHER FEDERAL
&&
GODSEYLocal storm report, Feb 26, 4:25 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 AM EST TUE FEB 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM TSTM WND GST APALACHICOLA AIRPORT 29.72N 85.03W
02/26/2013 M77 MPH FRANKLIN FL ASOS
67 KNOT WIND GUST MEASURED AT KAAF ASOS.
&&
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:03 PM EST | Special Marine Warning | TAE | 57 min | |
| Feb 25, 9:26 PM EST | River Flood Warning | TAE | Gadsden, Jackson | 69 hr |
| Feb 25, 9:59 PM EST | Special Marine Warning | TAE | 91 min | |
| Feb 25, 10:55 PM EST | Flash Flood Warning | TAE | Leon, Wakulla | 2 hr |
| Feb 26, 12:00 AM EST | Areal Flood Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 12 hr |
| Feb 26, 12:32 AM EST | Special Marine Warning | TAE | 118 min | |
| Feb 26, 1:51 AM EST | Severe Thunderstorm Warning | TAE | Bay | 54 min |
| Feb 26, 2:21 AM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 39 min |
| Feb 26, 2:24 AM EST | Special Marine Warning | TAE | 2 hr | |
| Feb 26, 2:27 AM EST | Rip Current Statement | TAE | Bay, Gulf, Walton | 25 hr |
| Feb 26, 2:27 AM EST | High Surf Advisory | TAE | Bay, Gulf, Walton | 33 hr |
| Feb 26, 2:43 AM EST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Washington | 62 min |
| Feb 26, 3:55 AM EST | Tornado Warning | TAE | Franklin, Gulf | 50 min |
| Feb 26, 4:06 AM EST | Special Marine Warning | TAE | 3 hr | |
| Feb 26, 4:12 AM EST | River Flood Warning | TAE | Wakulla | 72 hr |
| Feb 26, 4:53 AM EST | Flash Flood Warning | TAE | Gadsden, Liberty | 3 hr |
| Feb 26, 5:12 AM EST | Severe Thunderstorm Warning | TAE | Wakulla | 48 min |
| Feb 26, 5:32 AM EST | Severe Thunderstorm Warning | TAE | Leon, Wakulla | 43 min |
| Feb 26, 5:34 AM EST | Flash Flood Warning | TAE | Gadsden, Leon | 86 min |
| Feb 26, 5:52 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 38 min |
| Feb 26, 6:08 AM EST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 67 min |
| Feb 26, 6:30 AM EST | Severe Thunderstorm Warning | TAE | Madison | 45 min |
| Feb 26, 6:44 AM EST | Tornado Warning | TAE | Dixie | 46 min |
| Feb 26, 7:36 AM EST | Tornado Warning | TAE | Lafayette | 9 min |
| Feb 26, 9:23 AM EST | River Flood Warning | TAE | Jefferson, Madison, Taylor | 16 days |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.